MAUDE Adverse Event Report: MICROVENTION, INC. LVIS JR 3.5X18 (HDE); STENT

MICROVENTION, INC. LVIS JR 3.5X18 (HDE); STENT
Model Number 172516-LVISJ-C-HDE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombus (2101)
Type of Reportable Event Death
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history record indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The stent was implanted and the remainder of the device was discarded at the user facility; therefore, a product analysis could not be performed.There was no reported device malfunction.The instructions for use (ifu) identifies thrombus and death as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that treatment was performed on a wide-neck basilar artery aneurysm om (b)(6) 2017.Five coils were placed in the aneurysm, assisted by a balloon.All coils were implanted in the intended location.After placement of the coils, the lvis jr.Stent was successfully deployed and the procedure was completed.There was no reported difficulty deploying the stent.Sometime after the procedure, the patient was admitted to the hospital (admission date not provided) and imaging demonstrated in-stent thrombus.One week prior to the procedure, the patient's pru was 190.At that time, the patient was placed on a double dose of plavix.The pru on the day of the procedure was 191.The patient died on (b)(6) 2017.The pru was not checked on the date of the patient's death.The cause of the death is unknown.

Brand Name
LVIS JR 3.5X18 (HDE)
Common Device Name
STENT
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6752843
Report Number2032493-2017-00183
Device Sequence Number1371649
Product Code NJE
UDI-Device Identifier00811425029893
UDI-Public(01)00811425029893(11)161104(17)191031(10)16110437
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date10/31/2019
Device Model Number172516-LVISJ-C-HDE
Device Catalogue Number172516-LVISJ
Device Lot Number16110437
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2017
Initial Report FDA Received Date07/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age62 YR